i take lamictal, Seroquel, Topamax and Cymbalta. For like the last 2 weeks I have been having a problem with not having energy to move after about 30 minutes after taking the first 3 at night. It is to the point that i have to take a shower before i take meds or feel like I'm going to fall down in the shower. This has me worried since it is even worse trying to climb the stairs or do any activity that requires me to move.
Why does this happen? Is it normal?
- 9 Mar 2010 by Princess22008
- 15 May 2011
- cymbalta, lamictal, seroquel, topamax, bipolar disorder
Added 10 Mar 2010:
Thanks everyone for taking the time to answer my question. As for the Seroquel XR, that was a nightmare from Hell that I wont do again. I went to the doctor today who is increasing the seroquel to 400mg and moving the Cymbalta back to nighttime, which is not going to help the sleep issue any but hopefully it will help with the overall issues of things. They are running tests to make sure that I am not anemic, Thyroid or sugar issues so should know more on Friday.
Have you ever tried taking your night meds at a couple different times? Like taking Lamictal and Topomax first (like after dinner or something) then taking the Seroquel right when you're ready to lay down to sleep?
My experience with seroquel was it knocked me out 15-30 min after taking it and I could not function after taking it, so it could be what the problem is for you. (Everyone reacts to meds differently though, so yeah... )
Let me know if this helps! :)
Hey princess2208 while reading your question i am in shock that you are on all these things at once, I have taking all of the above seperatly and had some crazy side effects but one that i had all the time with not only the seroquel but the lamiictal is uncontrollable sleepyness. I had a friend who was prescribed seroquel and actually broke her hip because her doctor told her it was a small enough dose to help her with the mania but not enough to knock her out so she went about her day and collapsed when the medication kicked in. Be careful Im not a doctor just a psychtrist lap rat and you are on a bit excessive amount and remember these are supposed to keep your chemical inbalance in check if its not doing that then you need to talk to your doctor because being a zombie is managing this diease its masking it,
Good luck and if you want you can send me a personal message.
Have you tried taking the Lamictal in the am? That one can be activating for some. Check with your physcian.Are you taking the XR version of Seroquel?Seroquel is very sedating for some and it might not go away. After 8 weeks, unless you have a bad reaction, you'll be able to tell. Good Luck!
I take the same medications except the topamax but I take the seroquel xr. You might serousily consider trying the seroquel xr. The onset of the medication is around 5 hours after you take it and you might get a little sleepy but chances are after you have taken it for a week you probably won't even notice. Good Luck. Hope info might help.
- Cymbalta Drug Information
- Lamictal Drug Information
- Seroquel Drug Information
- Topamax Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 23 Aug 2010 • 1 answer
Posted 23 Sep 2010 • 3 answers
Posted 28 Sep 2010 • 2 answers
Posted 4 Nov 2010 • 2 answers